# SDR ASAA2016051216731

- Difficulty date: May 12, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 38,046 hours, 11,216 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Module
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT ALT AND LAND ALT DISPLAYS ON THE PRESSURIZATION CONTROL PANEL ARE FLICKERING. ACFT GROUNDED.  ACCOMPLISHED FIM 21-31, TASK 803, CPC MODULE DISPLAY FAULTS, OPS CHECK NORMAL. R & R CABIN PRESSURE CONTROL MODULE IAW AMM 21-31-02.
